# SDR 2017F00110

- Difficulty date: May 23, 2017
- Submitted: May 27, 2017
- Operation: General aviation
- Make and model: Boeing 737-3M8
- Aircraft serial: 25041
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE THE LANDING GEAR LEVER WAS MOVED TO UP, THE LEFT GEAR RED LIGHT OF DISAGREE REMAINS ILUMINATED. OPEN
